# SDR GTIA010113

- Difficulty date: April 12, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Flutter
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MLB - FLT 72 - WHEN AUTOPILOT IS ENGAGED THERE IS A RAPID OSCILLATION (FLUTTER) IN PITCH, SERVO OFF NO OSCILLATION.  TRANFERRED TO MEL 22-16-0 DMI NR 0001663-1 CAT C DUE 4-22-01 AMEND NR 1 1115Z HK.  (M)
